I am in need of finding a better treatment for all this nausea (side effect of the triple treatment for my Hep C) and was wondering if any of you have tried the Transderm-Scop patches that you wear for 72 hours. Have tried Zofran and all it gave me was enormous headaches, now using the Phenegran but needed it every 4 hours like clockwork.....ANY opinions and information will be greatly appreciated.
I'm so sorry that Zofran didnt work for you - it is a true miracle drug for me, 100% effective with zero sx! I haven't tried that patch buy I did find a site offering comparisons of different anti-nausea drugs at http://www.drugs.com/condition/nausea-vomiting.html. I hope that helps!
I'm afraid that I don't know about the patch but what did help me was acupuncture. It helped with the nausea and with other sides too. Just a thought. Sorry this has been such a rough start for you. I will pray that you find just the right thing to work for you. Keep moving forward one day at a time.
I say stick with the Phenergan if it is working - and based on what I read about it, it ought to be doing a fairly decent job. I wish I could get an Rx for it. I could not tolerate the patch long enough to benefit from it let alone handle the side effects from the patch itself.
Most of the people I know who have used/tried those Scopalomine patches were either going on a cruise or going sailing. The headaches you experience after using the patch for 72 hours are unreal but what I heard the most over and over is the withdrawal is phenomenal
The Novartis website lists the following under the "Adverse Drug Experiences" section of the prescribing information page:
Drug Withdrawal/Post-Removal Symptoms: Symptoms such as dizziness, nausea, vomiting, and headache occur following abrupt discontinuation of antimuscarinics. Similar symptoms, including disturbances of equilibrium, have been reported in some patients following discontinuation of use of the Transderm Scōp system.These symptoms usually do not appear until 24 hours or more after the patch has been removed. Some symptoms may be related to adaptation from a motion environment to a motion-free environment. More serious symptoms including muscle weakness, bradycardia and hypotension may occur following discontinuation of Transderm Scōp.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.